# SDR WRLA97122

- Difficulty date: October 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9MMAZ
- Make and model: Doug DC-10-30
- Aircraft serial: 46933
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 2924410
- Condition: Corroded
- Location: Bs 2007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE (B-CHECK), MAINTENANCE CONTRACTOR IDENTIFIED CORROSION ON THE AFT FUSELAGE PRESSURE BULKHEAD GALLEY SUPPORT ATTACH 'TEE', AT STA 2007, LBL 60.  MAINTENANCE CONTRACTOR REPLACED CORRODED SUPPORT ATTACH 'TEE' PER SRM 53-40-00.  AIRCRAFT RETURNED TO SERVICE.  (X)
